MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Senomark Ultra Breast Tissue Marker; Biopsy Instrument

BARD PERIPHERAL VASCULAR, INC. Senomark Ultra Breast Tissue Marker; Biopsy Instrument
Catalog Number SMEC10R
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent marker placement procedure using the senomark instrument.During the procedure, it was noticed that the marker clip could not be placed due to the inability to fully insert the shaft into the cannula.As a result, the device was removed without clip placement and it was not possible to remove the clip release mechanism from the canula.Front and lateral x-rays were taken to verify that calcifications remained to serve as landmarks.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6), 2026, a patient underwent marker placement procedure using the senomark instrument.During the procedure, it was noticed that the marker clip could not be placed due to the inability to fully insert the shaft into the cannula.As a result, the device was removed without clip placement and it was not possible to remove the clip release mechanism from the canula.Front and lateral x-rays were taken to verify that calcifications remained to serve as landmarks.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged difficult to insert, positioning failure and difficult to remove issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Senomark Ultra Breast Tissue Marker
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
Infus Medical (Thailand)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25498420
Report Number2020394-2026-01510
Device Sequence Number18772786
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035(17)280701(10)VTKU00401
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMEC10R
Device Lot NumberVTKU00401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown